# SDR C2XA96IA026

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: NTA14115005A
- Condition: Worn
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RUDDER TAB CONTROL BELLCRANK MIDDLE BEARING WORN.  MAINTENANCE REMOVED AND REPLACED THE BEARING.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
